# SDR 96ZZZX1507

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199JJ
- Make and model: Cessna 310Q
- Aircraft serial: 310Q01080
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 082260039
- Condition: Corroded
- Location: Lt Ws 85-111.5
- Part time: 4,295 hours
- Component: 08220441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF AIRCRAFT, NOTED THE REAR SPAR UPPER AFT CAP HAD CORROSION THAT APPEARED TO BE INTERGRANULAR FROM WS 85.0 TO WS 111.5 (APPROX) LEFT WING.  AIRCRAFT FERRIED TO ANOTHER FACILITY FOR EVALUATION AND POSSIBLE REPAIR.
